# SDR ASAA9780146

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 591473027
- Condition: Bent
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 379 - CREW REPORTED, THE L1 DOOR WOULD NOT LATCH IN THE OPEN POSITION.  REPLACED THE L1 DOOR HOLD OPEN HOOK LINK AND OPERATED NORMALLY.  (M)
